Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 20, 2014, 6:04 PM MDT for Bent County, Prowers County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2014, 6:04 PM MDT (00:04 UTC)
- Expired
- Jun 20, 2014, 9:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 3203 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809
WGUS55 KPUB 210004
FFWPUB
COC011-099-210300-
/O.NEW.KPUB.FF.W.0005.140621T0004Z-140621T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
604 PM MDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
EAST CENTRAL BENT COUNTY IN SOUTHEAST COLORADO...
* UNTIL 900 PM MDT
* AT 601 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN LOCATED 8 MILES SOUTH OF CADDOA. PUEBLO DOPPLER RADAR
ESTIMATED 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE OPEN COUNTRY
FROM 8 MILES SOUTH OF CADDOA TO 14 MILES SOUTHEAST OF CADDOA.
FLASH FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOHN MARTIN RESERVOIR AND CADDOA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...EAST DRY CREEK...
ANTELOPE CREEK...RULE CREEK...LIMESTONE CREEK...WEST MUD CREEK...
CADDOA CREEK...MUD CREEK...EAST MUD CREEK...RATTLESNAKE CREEK AND
ARKANSAS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3808 10267 3778 10283 3787 10309 3808 10299
$$
KT4 follow-up statements
037 WGUS75 KPUB 210032 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 632 PM MDT FRI JUN 20 2014 COC011-099-210300- /O.CON.KPUB.FF.W.0005.000000T0000Z-140621T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO-BENT CO- 632 PM MDT FRI JUN 20 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES... AT 628 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. PUEBLO DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE OPEN COUNTRY CENTERED AROUND 10 MILES SOUTH OF CADDOA. FLASH FLOODING IS EXPECTED...ESPECIALLY ALONG MUD CREEK AND CADDOA CREEK WHICH DRAIN INTO THE ARKANSAS RIVER DOWNSTREAM OF THE JOHN MARTIN DAM. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OPEN COUNTRY SOUTH OF CADDOA...AND CADDOA. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...EAST DRY CREEK... ANTELOPE CREEK...RULE CREEK...LIMESTONE CREEK...WEST MUD CREEK... CADDOA CREEK...MUD CREEK...EAST MUD CREEK...RATTLESNAKE CREEK AND PORTIONS OF THE ARKANSAS RIVER FROM CADDOA TO 5 MILES EAST OF CADDOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL. && LAT...LON 3808 10267 3778 10283 3787 10309 3808 10299 $$ KT
274 WGUS75 KPUB 210116 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 716 PM MDT FRI JUN 20 2014 COC011-099-210300- /O.CON.KPUB.FF.W.0005.000000T0000Z-140621T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO-BENT CO- 716 PM MDT FRI JUN 20 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES... AT 711 PM MDT...DOPPLER RADAR INDICATED 2 TO 4 INCHES OF RAIN HAVE FALLEN IN AN AREA CENTERED AROUND 10 MILES SOUTH OF CADDOA. FLASH FLOODING IS EXPECTED TO CONTINUE...ESPECIALLY IN AND ALONG MUD CREEK AND CADDOA CREEK...WHICH DRAIN INTO THE ARKANSAS RIVER DOWNSTREAM OF THE JOHN MARTIN DAM. THE THUNDERSTORM HAS MOVED SOUTH OF THE WARNED AREA...HOWEVER MORE RAINFALL WILL CONTINUE TO TO FALL IN THESE DRAINAGES UPSTREAM OF THE EARLIER HEAVY RAIN...WHICH WILL CONTINUE TO CAUSE FLASH FLOODING IN THE AREA. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CADDOA...AND RURAL AREAS OF EAST CENTRAL BENT COUNTY SOUTH OF THE ARKANSAS RIVER. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...EAST DRY CREEK... ANTELOPE CREEK...RULE CREEK...LIMESTONE CREEK...WEST MUD CREEK... CADDOA CREEK...MUD CREEK...EAST MUD CREEK...RATTLESNAKE CREEK AND ARKANSAS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL. && LAT...LON 3808 10267 3778 10283 3787 10309 3808 10299 $$ KT
431 WGUS75 KPUB 210217 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 817 PM MDT FRI JUN 20 2014 COC011-099-210300- /O.CON.KPUB.FF.W.0005.000000T0000Z-140621T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO-BENT CO- 817 PM MDT FRI JUN 20 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES... AT 813 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN 10 MILES SOUTH OF JOHN MARTIN RESERVOIR. PUEBLO DOPPLER RADAR ESTIMATED A SWATH OF 2 TO 5 INCHES OF RAIN HAS FALLEN IN A AN 10 TO 15 MILE DIAMETER AREA CENTERED AROUND 12 MILES SOUTH OF CADDOA. THIS RAIN WILL DRAIN INTO CADDOA AND MUD CREEK. FLASH FLOODING OF RURAL ROADS AND DRAINAGES IN THIS AREA IS EXPECTED TO CONTINUE UNTIL 900 PM. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CADDOA. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...EAST DRY CREEK... ANTELOPE CREEK...RULE CREEK...LIMESTONE CREEK...WEST MUD CREEK... CADDOA CREEK...MUD CREEK...EAST MUD CREEK...RATTLESNAKE CREEK AND ARKANSAS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL. && LAT...LON 3808 10267 3778 10283 3787 10309 3808 10299 $$ KT
337 WGUS75 KPUB 210251 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 851 PM MDT FRI JUN 20 2014 COC011-099-210300- /O.EXP.KPUB.FF.W.0005.000000T0000Z-140621T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO-BENT CO- 851 PM MDT FRI JUN 20 2014 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES WILL EXPIRE AT 900 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3808 10267 3778 10283 3787 10309 3808 10299 $$ KT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:12 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 20, 3:12 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 312 PM MDT FRI JUN 20 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 313 PM MDT FRI JUN 20 2014 CURRENTLY...AS ADVERTISED BY THE GUIDANCE...A LINE OF SHOWERS AND STORMS WERE OCCURRING OVER FAR SE CO...EXTENDING FROM S OF KLAA TO THE KIM AREA. OTHERWISE...SKIES WERE MOSTLY SUNNY OVER THE REGION. TEMPS ACROSS THE REGION WERE IN THE U80S TO L90S ACROSS MOST OF THE PLAINS...WITH 60S AND 70S MAINLY IN THE MTNS AND VALLEYS. REST OF TODAY INTO THIS EVENING.... THE LINE OF SHOWERS AND STORMS ARE EXPECTED TO GRADUALLY MOVE TO THE EAST WITH TIME...ALTHOUGH ONE OR TWO SHOWERS MAY DEVELOP NORTHWARD WITH OUTFLOWS THAT WILL LIKELY MOVE NORTHWARD WITH TIME. AS HEATING DECREASES...TSRA THREAT WILL DIMINISH. IN THE MEANTIME...WE COULD SEE STORMS OVER THE FAR SE PRODUCE SOME LOCALLY STRONG GUSTY WINDS AND SMALL HAIL. TONIGHT... LOW LVL JET WILL CRANK UP ONCE AGAIN. THE STRONGEST WINDS OVER THE ENTIRE ATMOSPHERE OVER FAR SE CO WILL LIKELY BE ASSOCIATED WITH THIS JET....WITH 50 MPH WINDS ONE TO TWO THOUSAND FEET OFF THE GROUND. WINDS HIGHER UP WILL LIKELY NOT EXCEED 20 MPH....WITH MOST OF THE WINDS IN THE COLUMN LESS THAN 10 MPH. POP CHANCES AFTER MIDNIGHT WILL BE NEGLIGIBLE OVER THE PLAINS. SATURDAY... SHOULD SEE A BIT MORE ACTIVITY OVER THE REGION THAN TODAY. THERE IS A BIT OF DISAGREEMENT IN POP CHANCES FOR TOMORROW WITH NAM AND EC SHOWING SCATTERED SHOWERS OVER THE REGION BY LATER AFTERNOON WHILE THE GFS DOES NOT GET THINGS GOING UNTIL AFTER 00Z TOMORROW. FOR NOW...LEANED TOWARDS THE NAM AND EC AND HAVE ISOLD TO LOW END SCTD POPS OVER THE REGION...WITH THE BEST CHANCE OF POPS BY LATE AFTERNOON OVER THE RATON MESA REGION AND OVER KIOWA COUNTY. T TOMORROW WILL BE ANOTHER WARM DAY WITH TEMPS SIMILAR TO TODAYS HIGHS OR A DEGREE OR TWO WARMER. \/HODANISH .LONG TERM...(SATURDAY NIGHT THROUGH NEXT FRIDAY) ISSUED AT 313 PM MDT FRI JUN 20 2014 AS OF THIS DISCUSSION...MAIN LONGER TERM ISSUE IS THE POTENTIAL FOR UNSETTLED METEOROLOGICAL CONDITIONS AT TIMES...PRIMARILY FROM LATER SUNDAY INTO TUESDAY NIGHT. RECENT COMPUTER SIMULATIONS INDICATE THAT PRIMARY NORTHERLY SURGE(AND ASSOCIATED DEEPER MOISTURE PROFILE) WILL MOVE ACROSS EASTERN SECTIONS OF THE FORECAST DISTRICT BY LATER SUNDAY AND COMBINE WITH OCCASIONAL UPPER DISTURBANCES TO CREATE INCREASED SHOWER AND THUNDERSTORM ACTIVITY FROM LATER SUNDAY INTO TUESDAY NIGHT...ESPECIALLY OVER EASTERN PORTIONS OF THE CWFA DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO POSSIBLY SEVERE AT TIMES DURING THE LATER SUNDAY INTO TUESDAY NIGHT TIME-FRAME AS LOCALIZED CAPE...LIS AND BULK SHEAR VALUES NEAR AND/OR EXCEED 2000 J/KG...-8C AND 50 KNOTS RESPECTIVELY DURING THIS TIME-FRAME. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY. THEN...GENERALLY DRIER AND WARMER CONDITIONS ARE THEN EXPECTED TO RETURN BY LATER NEXT WEEK AS UPPER RIDGING SETS UP OVER FAR WEST TEXAS. FINALLY...COOLEST TEMPERATURES DURING THE LONGER TERM ARE ANTICIPATED MONDAY AND TUESDAY...WHILE WARMEST TEMPERATURES SHOULD BE NOTED BY NEXT THURSDAY AND FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 313 PM MDT FRI JUN 20 2014 VFR CONDITIONS ARE EXPECTED NEXT 24H AT ALL 3 TAF SITES...KPUB ...KALS AND KCOS. WINDS WILL BE LIGHT. THERE WILL BE A SLIGHT CHANCE OF SOME ISOLD THUNDER AT KCOS AND KPUB TOMORROW LATE AFTERNOON BUT CHANCES TOO LOW TO EXPLICITLY MENTION IN TAF PRODUCTS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 20, 10:47 AM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1047 AM MDT FRI JUN 20 2014 COZ058>089-093>099-211700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1047 AM MDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THE EARLY EVENING HOURS OVER THE FAR SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...AND BRIEF HEAVY RAIN MAY ALSO BE POSSIBLE WITH THE STRONGEST STORMS ACROSS THE FAR SOUTHEAST PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL DEVELOP SATURDAY AFTERNOON AND EVENING OVER THE REGION...AND THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS. STARTING SUNDAY AFTERNOON...LOW LEVEL MOISTURE WILL INCREASE FROM THE EASTERN MOUNTAINS AND EASTWARD...AND THIS WEATHER PATTERN WILL CONTINUE THROUGH WEDNESDAY. THE INCREASE IN LOW LEVEL MOISTURE COULD RESULT IN STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL. IN ADDITION...STORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS...WHICH MAY INCREASE FLASH FLOODING POTENTIAL FOR AREA BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. HODANISH
In the hours before
Special weather statement, Jun 20, 2:25 PM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 225 PM MDT FRI JUN 20 2014 COZ096-098-202100- EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO- 225 PM MDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND NORTHEASTERN PROWERS COUNTIES UNTIL 300 PM MDT... AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BRISTOL...OR 14 MILES EAST OF LAMAR...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THERE IS A VERY SLIGHT CHANCE THAT THIS STORM COULD FORM A WEAK ROPE TORNADO AS IT MOVES NORTHEAST ACROSS NORTHERN PROWERS COUNTY. LOCATIONS IMPACTED INCLUDE... GRANADA...HARTMAN AND BRISTOL. LAT...LON 3802 10232 3812 10250 3838 10234 3823 10206 TIME...MOT...LOC 2023Z 215DEG 14KT 3813 10236 HODANISH
Special weather statement, Jun 20, 2:59 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT FRI JUN 20 2014
COZ096-098-202130-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
259 PM MDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 330 PM MDT...
AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF HARTMAN...OR 20 MILES NORTHWEST
OF COOLIDGE...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARTMAN...TOWNER AND BRISTOL.
LAT...LON 3806 10225 3812 10240 3813 10240 3856 10217
3851 10204 3831 10204
TIME...MOT...LOC 2059Z 203DEG 20KT 3830 10219
HODANISHSpecial weather statement, Jun 20, 3:36 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 336 PM MDT FRI JUN 20 2014 COZ097-098-202200- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 336 PM MDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND EAST CENTRAL BENT COUNTIES UNTIL 400 PM MDT... AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF LAMAR...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAMAR. LAT...LON 3777 10278 3792 10290 3812 10264 3786 10256 TIME...MOT...LOC 2135Z 238DEG 24KT 3789 10276 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
| Jun 20, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 46 min |
| Jun 20, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 45 min |
| Jun 20, 8:14 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 21, 3:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 21, 3:53 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Jun 21, 4:12 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.